# SDR UPS02637857

- Difficulty date: March 13, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PNT CRACK IN LOWER FUSELAGE SKIN APPROX 1.125 INCH AT BS 786 STRINGER 38R.
